# SDR ASAA2017092422031

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,119 hours, 4,627 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFCS MODE CONTROL PANEL DIGITS BLANK.  ACFT GROUNDED.  CYCLED BOTH MCP DC CIRCUIT BREAKERS, DISPLAY RESTORED, ACCOMPLISHED MCP TEST IAW AMM 22-11-34, SYSTEM OPS CHECKED NORMAL.
